MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE, VAMP PLUS; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR TRUWAVE, VAMP PLUS; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PXVP2284AT3
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional fda product code includes: kra- catheter, continuous flush the device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that during use of the vamp, the back end of the device became disconnected from the plunger.There was no patient injury.
 
Additional Manufacturer Narrative
One dpt - vamp plus kit with attached iv bag was returned for product evaluation.The customer report of pressure tubing detached, separated was not confirmed.Instead, the plunger was completely detached from the piston.No visible damage was observed from the plunger, piston or the barrel of vamp plus system.The plunger and the spring could be re-attached to the piston without any problem.Vamp plus system functioned properly during multiple cycles of simulated aspiration and injection in which the plunger was moved at the rate 1cc per second.Plunger also maintained attached to vamp system during simulated aspiration and injection.Therefore, since the tubing was not separated or detached and only the plunger was found to be detached this event is no longer considered reportable.When the plunger becomes detached there is no potential for blood loss, air emboli, or infection due to the presence of the piston, which forms an occlusive seal.

Brand Name
TRUWAVE, VAMP PLUS
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key22367529
Report Number2015691-2025-05313
Device Sequence Number4389244
Product Code DXO
UDI-Device Identifier07460691950436
UDI-Public(01)07460691950436(17)270201(11)250201(10)66236254
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXVP2284AT3
Device Lot Number66236254
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown